# SDR IPXA09855877

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-S2-02 L/E REPAIR DOES NOT CORRELATE TO AN SRM.  REPAIR ACCOMPLISHED PER TIMCO REO-G12757 REV B AND EO DC8 5520-33391.
